# SDR NWAA09905814

- Difficulty date: March 24, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT LINE CHECK, THE EMERGENCY EXIT LIGHT AT DOOR 1R WAS INOPERATIVE.  MX TROUBLESHOT THE LIGHT ASSY AND FOUND THE CONTACT POINT ON THE SOCKET TO BE DIRTY.  THE SOCKET WAS CLEANED AND THE LIGHT OPERATED NORMALLY AFTER IT WAS CLEANED.  (K)
